# SDR ERAA094443

- Difficulty date: September 17, 2003
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N419EH
- Make and model: Bell 412
- Aircraft time: 15,648 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 412040366105
- Part serial: A900013
- Condition: Making Metal
- Location: Main Rotor
- Part time: 16,434 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MAKING METAL ACTION TAKEN:  DISASSEMBLED, CLEANED AND VISUALLY INSPECTED ALL PARTS AND BEARINGS FOR METAL CONTAMINATION.  INSPECTED AND REASSEMBLED IAW 412 CR AND O CHAPTER 63, T.B. 412-96-137 AND T.B. 412-98-150 INSTALLING NEW MAST POLE, NEW BEARING RETENTION NUT, NEW LOWER RACE, NEW NUT, NEW SEAL AND O RING AND NEW WEAR SLEEVE. COMPLIED WITH T.B.412-96-137 AND T.B. 412-98-150.
